MIGRENOL PILLS - 8 tablets
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
Active ingredient and dosage form
Migrenol tablets: 1 pill contains acetaminophen (paracetamol) 500 mg and caffeine 65 mg;
in the package 8 pcs.
Mechanism of action
Migrenol has an analgesic, antipyretic effect.
Indications and usage
Pain (headache, toothache, sinusitis, cough, arthritis, myositis, menstrual discomfort), runny nose, cold, feverish conditions.
Pregnancy and Breastfeeding
Under the supervision of a physician.
Allergic reactions (skin rash, angioedema, urticaria), dyspeptic disorders (including nausea, epigastric pain).
In rare cases - hemolytic anemia, thrombocytopenia.
With long-term use of Migrenol in large doses - hepatotoxicity, nephrotoxicity, pancytopenia.
Dosage and administration
Migrenol is taken orally, adults - 2 pills every 6 hours, but not more than 8 pills within 24 hours. Children under 12 years old - after consulting a doctor.
In the dark place at a temperature of no higher than 20 ° C. Shelf life - 3 years.